# SDR 97ZZZX39

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 580 L30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION WAS FOUND IN THE SKIN AT STA 580, LONGERON 30.
